Transformations of spherical beam shape coefficients in generalized Lorenz-Mie theories through rotations of coordinate systems. V. Localized beam models

Abstract : no abstract
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01596753
Contributor : Alexandre Poux <>
Submitted on : Thursday, September 28, 2017 - 10:01:40 AM
Last modification on : Thursday, February 7, 2019 - 5:33:27 PM

Identifiers

Citation

G. Gouesbet, J.A. Lock, J.J. Wang, G. Gréhan. Transformations of spherical beam shape coefficients in generalized Lorenz-Mie theories through rotations of coordinate systems. V. Localized beam models. Optics Communications, Elsevier, 2011, 284 (1), pp.411-417. ⟨10.1016/j.optcom.2010.08.082⟩. ⟨hal-01596753⟩

Share

Metrics

Record views

62